Please use this identifier to cite or link to this item:
標題: Symmetry and scaling properties of the von Karman equations
作者: Chien, C.S.
Kuo, Y.J.
Mei, Z.
關鍵字: von Karman equations;bifurcations;symmetries;scaling laws;central;difference approximations;vonkarman equations;boundary-conditions;bifurcation;genericity
Project: Zeitschrift Fur Angewandte Mathematik Und Physik
期刊/報告no:: Zeitschrift Fur Angewandte Mathematik Und Physik, Volume 49, Issue 5, Page(s) 710-729.
We study symmetries in the von Karman equations with simply supported boundary conditions on rectangular domains. By embedding this fourth order plate problem into a space of periodic functions, we obtain hidden symmetries and scaling properties in its solution manifold. These properties are exploited ibr efficient numerical approximation of the solution branches at the bifurcation points, and are demonstrated with numerical examples.
ISSN: 0044-2275
DOI: 10.1007/s000330050117
Appears in Collections:期刊論文

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.